MAUDE Adverse Event Report: INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 042.949S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 25.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2024, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and inflammation.No further patient complications were reported.

Brand Name
RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19549463
Report Number0001222315-2024-001630
Device Sequence Number4811769
Product Code DZE
UDI-Device Identifier07630031753649
UDI-Public07630031753649
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/17/2024
Report Date (Section F) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Catalogue Number042.949S
Device Lot Number21-506144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2024
Device Age33 MO
Event Location Other
Date Report to Manufacturer05/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale